About nonsingularity of one boundary value problem of forth order with derivatives by measure
Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 7 (2007) no. 2, pp. 3-5
Cet article a éte moissonné depuis la source Math-Net.Ru
In the work sufficient conditions for nonsingularity of boundary value problem of forth order with derivatives by measure are obtained.
@article{ISU_2007_7_2_a0,
author = {F. V. Golovaneva},
title = {About nonsingularity of one boundary value problem of forth order with derivatives by measure},
journal = {Izvestiya of Saratov University. Mathematics. Mechanics. Informatics},
pages = {3--5},
year = {2007},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ISU_2007_7_2_a0/}
}
TY - JOUR AU - F. V. Golovaneva TI - About nonsingularity of one boundary value problem of forth order with derivatives by measure JO - Izvestiya of Saratov University. Mathematics. Mechanics. Informatics PY - 2007 SP - 3 EP - 5 VL - 7 IS - 2 UR - http://geodesic.mathdoc.fr/item/ISU_2007_7_2_a0/ LA - ru ID - ISU_2007_7_2_a0 ER -
%0 Journal Article %A F. V. Golovaneva %T About nonsingularity of one boundary value problem of forth order with derivatives by measure %J Izvestiya of Saratov University. Mathematics. Mechanics. Informatics %D 2007 %P 3-5 %V 7 %N 2 %U http://geodesic.mathdoc.fr/item/ISU_2007_7_2_a0/ %G ru %F ISU_2007_7_2_a0
F. V. Golovaneva. About nonsingularity of one boundary value problem of forth order with derivatives by measure. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 7 (2007) no. 2, pp. 3-5. http://geodesic.mathdoc.fr/item/ISU_2007_7_2_a0/
[1] Pokornyi Yu. V., Kopytin A. V., “O regulyarnom tolkovanii uravneniya negladkogo sterzhnya”, Vestn. Udmurtskogo un-ta. Matematika. Mekhanika. Izhevsk, 2000, no. 1, 137–144